Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Irregular periods since trying to conceive since months. Started pregnacare. Cause of irregularity?

I have been trying to conceive for nearly 9 months now, I have had regular periods but in January my period was 11 days late and since then they have been irregular. This month I have been getting dark brown blood as well as normal period. I have been taking pregnacare conception tablets since the beginning of March. Do you know why my periods could of possibly of changed the last few months?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Menstrual cycles can undergo changes due to many causes like:
Weight changes, stress and strain, recent illness etc affecting hypothalamo-pituitary axis.
Poly cystic ovary disease
Thyroid abnormalities
Anemia etc.
So you better consult gynecologist, get examined and go for ultrasound once.
With this the possible cause for your problem can be made out and treatment can be given accordingly.
For more details you can ask me through:
Take care.

Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor